MAUDE Adverse Event Report: Nihon Kohden Corporation Nihon Kohden Life Scope G5 Bedside Monitoring System

Nihon Kohden Corporation Nihon Kohden Life Scope G5 Bedside Monitoring System
Model Number CU-152R
Medical Device Problem Codes No Device Output (1435); Device-Device Incompatibility (2919); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that this g5 monitor would not obtain a non-invasive blood pressure (nibp) reading for patients with high blood pressure when this transport monitor was connected.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that this g5 monitor (cu-152ra, sn: (b)(6)) would not obtain a non-invasive blood pressure (nibp) reading for patients with high blood pressure when a transport monitor (bsm-1753a, sn: (b)(6)) was connected.The hose connector had been modified for use with welch allyn cuffs.However, the bme replaced the cuff and hose with known working ones, but the problem persisted.The bme also replaced the bsm-1753 and confirmed the issue occurred intermittently.The initial cuff pressure setting was set at 180 mmhg and was increased to 225 mmhg, but the issue persisted.When the bsm-1753 was removed from the g5 unit, the bsm-1753 obtained a bp reading, even when elevated, within two to three cycles.When the bsm-1753 was connected, the g5 attempted eight cycles and failed.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g5 monitor: bsm-1700: model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 11/08/2024 (nov.) unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.

Brand Name
Nihon Kohden Life Scope G5 Bedside Monitoring System
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50041802
Report Number8030229-2026-06892
Device Sequence Number10506747
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Bedside Monitor (BSM-1700).
Patient SexUnknown